Show simple item record

dc.contributor.authorDiethelm, Kai*
dc.contributor.authorFord, Neville J.*
dc.date.accessioned2007-11-13T15:44:38Z
dc.date.available2007-11-13T15:44:38Z
dc.date.issued2005
dc.identifier.citationFractional calculus and applied analysis, 4, 2001, pp. 531-542.en
dc.identifier.urihttp://hdl.handle.net/10034/14556
dc.descriptionThis article is not available through ChesterRep.en
dc.description.abstractThis article discusses a basic framework for the numerical solution of distributed order differential equations.
dc.language.isoenen
dc.publisherInstitute of Mathematics & Informatics, Bulgarian Academy of Sciencesen
dc.relation.urlhttp://www.diogenes.bg/fcaa/en
dc.subjectDistributed order differential equationsen
dc.titleNumerical solution methods for distributed order differential equationsen
dc.typeArticleen
html.description.abstractThis article discusses a basic framework for the numerical solution of distributed order differential equations.


This item appears in the following Collection(s)

Show simple item record